# SDR UIEA2012070200293

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,404 hours, 14,648 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE IN AUTO, FOLLOWED QRH, WORKS OK IN STANDBY.  R & R COMPRESSOR OVERHEAT SENSOR OUTLET IAW AMM 21-56-06. OPS CHECKED GOOD.
